How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr David Your Own Question
Dr David
Dr David, Doctor
Category: OB GYN
Satisfied Customers: 46318
Experience:  Experienced physican trained in ob-gyn and oncology
41363181
Type Your OB GYN Question Here...
Dr David is online now
A new question is answered every 9 seconds

Well I am 37 years old and pregnant. After sex my husband is

Customer Question

Customer: ***** *****
JA: Thanks. Can you give me any more details about your issue?
Customer: Well I am 37 years old and pregnant. After sex my husband is complaining that my discharge is burning his skin. He literally has to run into the shower when we are done. He said that it was an issue prior to my pregnancy but that it is much worse now. Obviously, this is concerning, Ive tried to do some research and even mentioned it to my Obstetrician but she looked at me like I was crazy and suggested that he go to the Dermatologists. Any insight would be very helpful
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $18) to post your type of question to OB GYN Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: I am but I am not really thrilled with posting this issue on a chat page/internet
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr David replied 1 year ago.

This is Dr. David

you could have a vaginal infection. or bacterial vaginosis causing irritation.

you should see a gyn doctor and get a gyn exam and vaginal culture.

he should see a dermatologist and get a skin examination.

you might need to go on a course of flagyl or antibioitcs to see if this helps.

he might have to use a condom for now until you get a gyn exam and more testing.

you need blood test to check your estrogen and progesterone levels which can affect your vaginal glands.

botox injections into your vaginal wall can help your vaginal glands to possibly make less fluid which could help

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr David replied 1 year ago.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com